# SDR SWAA2025062785439

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,431 hours, 35,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EMERGENCY EXIT SIGN AREA LIGHTS INOP<[01] REVAMPED L/H OVER WING EMERGENCY EXIT SIGN AREA LIGHTS & OPS CHECK GOOD REF AMM 33-51-01.
